# SDR SWIA2020031049142

- Difficulty date: January 14, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON UPPER LEADING EDGE CHAFED   (C-CHECK) RO 3/6/2020   REMOVED AND REPLACED L/H AILERON UPPER LEADING EDGE REF. CRJ 900 SRM AND BOMBARDIER DWG. COMPLIED WITH TASK CARD.
